# SDR SWAA2020070696287

- Difficulty date: June 17, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERIOR FUSELAGE SKIN AT STA 927+14.3; STR 19L.  DENT FOUND ON EXTERIOR FUSELAGE SKIN AT STA 927+14.3; STR 19L MEASURED 4.1'L X 3.4'W X .028'D W/Y=121.  OUT OF LIMITS DUE TO COMMON WITH STR 19L PER SRM 53-00-01-1A-1 TABLE 102.  REPAIRED FUSELAGE SKIN AT STA 927+14.3 STR 19L PER ER 20-02771 + 20-153-00942.
